# SDR REXA2016081201661

- Difficulty date: August 12, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK FROM BS 485 - 581 RBL 9 IS CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01, REO:670-53-00-343 AND  AMM 53-00-49-400-801.
